# SDR UPS98825733

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 190-390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, L33 LEFT STA 190 TO 390 REQUIRED REPLACEMENT.  REMOVED LONGERON STA 190-390, DRILLED NEW LONGERON HALVES IAW DC8 SR M 51 1 24.  INSTALLED LONGERON WITH HI-LOKS AND RIVET6S IAW DC8 SRM 5 1 1 20D AND 51 1 21.
